# SDR DALA2014100805479

- Difficulty date: October 7, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 66,010 hours, 49,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME WEB AT BS 1485, HAS A .3750 INCH LONG CRACK AT RIVET, NEAR 8:00 O`CLOCK POSTION, WHERE TAIL INTERIOR TAIL CONE RELEASE HANDLE SUPPORT ANGLE ATTACHES.  REPAIRED IAW SRM 51-70-05.
